MAUDE Adverse Event Report: INARI MEDICAL, INC. REVCORE THROMBECTOMY CATHETER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. REVCORE THROMBECTOMY CATHETER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 44-101
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, a 39-year-old male patient underwent a deep vein thrombosis (dvt) thrombectomy using inari devices.The patient had preexisting stents placed in the left common iliac and the left external iliac veins.The clot age was estimated at 21 days.During the thrombectomy, the revcore catheter became caught on one of the patient's preexisting stent struts but the entire device was able to be resheathed and removed from the patient.Balloon angioplasty and intravascular ultrasound (ivus) did not show any issues with the patient's stent and the procedure was completed without incident with approximately 100% clot removed.The patient returned approximately one week post-procedure and presented with swelling.A computed tomography (ct) scan revealed no injury to the patient's vein, but the patient had re-thrombosed and a stent strut was broken.The patient was then treated with lyrics and a second stent was placed.
 
Additional Manufacturer Narrative
The inari devices were discarded by the user facility and are not available for evaluation.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.There have been no similar complaint events for this lot number.The device labeling includes the following warning statements: "when revcore is in the path of an exposed stent with broken/fractured struts, a stent <10mm in diameter, or a stent compressed to <10mm, damage to the stent, the coring element, or dislodgment of the stent, etc.May occur." "avoid using excessive force to advance or retract against resistance.If excessive resistance is encountered, retract, and collapse the coring element into the outer catheter and remove the device.Excessive force against resistance may result in damage to the device or vessel." "examine the revcore thrombectomy catheter prior to insertion to verify it is not damaged," "proceed with caution when using revcore in or near a recently deployed stent.The revcore thrombectomy catheter has not been tested for post-dilatation of stents." "before inserting the catheter for use in patients with stents, ensure the guidewire is properly placed, and not threaded or entangled in the wire mesh or lining of the stent." manufacturer reference: (b)(4).

Brand Name
REVCORE THROMBECTOMY CATHETER
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
keith hebert
6001 oak canyon
suite 100
irvine, CA 92618
MDR Report Key20898131
Report Number3020347218-2024-00049
Device Sequence Number21106444
Product Code QEW
UDI-Device Identifier00850291007383
UDI-Public00850291007383
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K223609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Model Number44-101
Device Lot Number24090109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOTTRIEVER SHEATH, 13 FR; FLOWSAVER; PROTRIEVE SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexMale